# SDR AALA202302249649

- Difficulty date: February 18, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 58,583 hours, 35,370 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5202
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 29,916 hours, 13,669 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AROUND 6000 THE FLIGHT CREW NOTICED A DIRTY SOCK SMELL THAT REMAINED UNTIL AFTER LANDING. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING EVIDENCE OF OIL LEAKS. **SUPPLEMENTAL REPORT FOR AALA202302229649: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003. ** (CLOSED)
